MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-808
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).No surgical confirmation has been provided that there was tibial tray loosening.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon confirmed he had a patient with a primary attune fb cr knee, right side, implanted 2017 in a relatively young, active farmer, who presented with pain in nov 2020.Subsequent x-rays and ct scan have suggested tibial lysis and loosening, femur looks ok.Inflammatory markers are normal.Revision occurred on (b)(6) 2021.Surgeon explanted attune crfb size 8, 8mm insert and attune fb cemented tray.The femur was retained, and no patella component has ever been used in this patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: (b)(6) 2021: the investigation was re-opened upon receipt of the device.Examination of the returned device found no evidence of product malfunction or product error and the need for corrective action was not indicated.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.H10 additional narrative: added: d4 (lot), d9, h4 corrected: g1, h3.

Brand Name
ATTUNE CR FB INSRT SZ 8 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11473294
Report Number1818910-2021-04990
Device Sequence Number3705609
Product Code JWH
UDI-Device Identifier10603295046035
UDI-Public10603295046035
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-20-808
Device Catalogue Number151620808
Device Lot Number447870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2021
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer03/29/2021
03/31/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date03/30/2021
04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 8 8MM; ATTUNE FB TIB BASE SZ 8 CEM; UNK KNEE FEMORAL ATTUNE CR; ATTUNE CR FB INSRT SZ 8 8MM; ATTUNE FB TIB BASE SZ 8 CEM; UNK KNEE FEMORAL ATTUNE CR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR